MAUDE Adverse Event Report: VOLCANO CORPORATION INTRASIGHT; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

VOLCANO CORPORATION INTRASIGHT; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 797403
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an intrasight system was used in a coronary procedure.During use, the pd value was inaccurate, value was drifting, and unable to normalize.The ifr procedure was aborted and the patient will be treated in a different lab, scheduled two days later.No patient injury reported.This product problem is being reported because the procedure was aborted, resulting in a potential for harm due to the delay of the procedure.
 
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Blocks d4, d6 & d7: not applicable for this system.Blocks h3 & h6: a field service engineer visited the site on 19dec2025.The fm-pim and pim extension cable were replaced and system checkout was completed.The system met specifications and returned to use.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Additional Manufacturer Narrative
Blocks d9 & h3: the fm-pim was returned for evaluation.Block h3: visual inspection of the fm-pim (ivus pim) found no damage observed.During functional testing, the ivus pim was connected to an intrasight lab system and was able to be recognized as expected, even upon manipulation of the connection, and disconnecting/reconnecting to the system.Block h6: based on the device evaluation, the reported complaint could not be replicated.The ivus pim performed as intended; therefore, the probable cause could not be established.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
INTRASIGHT
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer Contact
ana tan
3721 valley centre drive #500
san diego, CA 92130
858720-4037
MDR Report Key24030930
Report Number3008363989-2026-00007
Device Sequence Number15695674
Product Code IYO
UDI-Device Identifier00845225012878
UDI-Public(01)00845225012878(11)210604(10)1404876
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number797403
Device Catalogue Number797403
Device Lot Number1404876
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHILIPS IVUS WIRE, TYPE UNK
Patient Age57 YR
Patient SexMale
Patient Weight102 KG
Patient EthnicityNon Hispanic
Patient RaceWhite